| Model Number |
CYF-VA2 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, foreign material was inside the control body of the cysto-nephro videoscope.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Based on the results of the investigation, the observed foreign material in the device control body could not be identified and a definitive root cause of the issue could not be determined, however, due to observed control body damage/leakage, likely the result of user handling/mishandling, it is possible that efficient/proper reprocessing could not be performed and material remained on the device.The issues may be detected/prevented by following the instructions for use section(s) below: chapter 7 cleaning, disinfection, and sterilization procedures olympus will continue to monitor field performance for this device.